# SDR DALA2019102060115

- Difficulty date: October 19, 2019
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,070 hours, 18,629 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Torn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 #2 ENGINE I/B T/R: UPPER FWD SECTION OF FIRE SEAL IS TORN. NOTE: JUST ABOVE FWD ENGINE MOUNT. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0233:2021-2122-02/018 00199 REPAIRED PER B757 AMM 78-31. (1323032)
